MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DERMATOME AN HANDPIECE; DERMAATOME

ZIMMER SURGICAL, INC. DERMATOME AN HANDPIECE; DERMAATOME
Catalog Number 88710100
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the motor was noisy (planetary pins were too high), the hose was leaking air, and the width plate was scratched.The hose, planetary gear, seal gland, and width plate were replaced and resolved the reported issue.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the customer returned the loaner.There was no alleged deficiency when device was returned.There was no patient involvement.Due diligence is complete.During device evaluation, the device was leaking air and had damaged width plate.No additional information is available.

Brand Name
DERMATOME AN HANDPIECE
Common Device Name
DERMAATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23822154
Report Number0001526350-2025-01583
Device Sequence Number9350095
Product Code GFD
UDI-Device Identifier00889024464834
UDI-Public(01)00889024464834(11)170410(10)63578134
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number88710100
Device Lot Number63578134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown